I have a history of PVCs, and long ago one post op episode of afib. I am 48 and do nto smoke or drink. 6'3 190lbs. I do have significant arthritis s/p bilater hip and knee replacements. I have been told I have costochondritis and had some EKGs and a 24 hr holter, all which showed some PVCs, but the MD said it was considered normal. I am on atenolol 37.5mg per day, fosinopril 20mg qd, hydroclorothiazide 12.5 qd, for my BP which is well controlled, usually 120s/60s. I also have anxiety and am on celexa 10mg and clonazapam .5 bid. I use about 2000mg of tylenol per day for pain control.
When I walk, after about 3-4 minutes, I sometimes feel some PVCs, are these a concern?
As long as your doctor is aware of your PVC's and has diagnosed them as benign (as yours have been) then feeling them upon exertion is not a concern. It is likely that you are feeling them because your heart is beating more forcefully than "normal" due to the exercise, and this increased intensity makes you more likely to FEEL the "hiccup." Alternately, when you are resting, your heart is beating at normal force and you likely experience several PVC's that go completely unnoticed.
Be well....I'm sorry to hear of your pain issues. They are likely a source of stress that may increase your sensitivity to PVC's. Please let the PVC's be a benign side note as you deal with your pain issues. However, if you notice a marked change in symptoms, or pain that radiates into your jaw or shoulder, contact a doctor. This has nothing to do with PVC's, but when we deal with cardiac irregularities regularly, sometimes people take the "real thing" a bit lacadaisically. Again...normal PVC sesations are nothing to worry about.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.